# SDR ASOA2013040503317

- Difficulty date: April 3, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 24,357 hours, 22,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 6 EXTERIOR EMERGENCY LIGHT IS INOPERATIVE. R & R NR 6 EXTERIOR EMERGENCY LIGHT LAMP IAW AMM 33-51-21.  OPS CHECKED GOOD.
